PubAg

Main content area

Nonstationary matrix covariances: compact support, long range dependence and quasi-arithmetic constructions

Author:
Kleiber, William, Porcu, Emilio
Source:
Stochastic environmental research and risk assessment 2015 v.29 no.1 pp. 193-204
ISSN:
1436-3240
Subject:
data collection, economics, geophysics, models, multivariate analysis, stochastic processes
Abstract:
Flexible models for multivariate processes are increasingly important for datasets in the geophysical, environmental, economics and health sciences. Modern datasets involve numerous variables observed at large numbers of space–time locations, with millions of data points being common. We develop a suite of stochastic models for nonstationary multivariate processes. The constructions break into three basic categories—quasi-arithmetic, locally stationary covariances with compact support, and locally stationary covariances with possible long-range dependence. All derived models are nonstationary, and we illustrate the flexibility of select choices through simulation.
Agid:
1191147